CSpace

Browse/Search Results:  1-10 of 108 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
bilevelprogramswithmultiplefollowers 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 3, 页码: 265
Authors:  Wang Shouyang;  Yang Fengmei;  Liu Yihsin;  Wang Qian
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
analysisoftwomachineconwipsystemmatrixgeometrisolution 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 4, 页码: 366
Authors:  Cao Jinhua;  Liu Bin;  Wang Huanqiu;  Yue Dequan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
lowerboundonksequence 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 3, 页码: 225
Authors:  Chen Wende;  Torleiv Klve
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ontheconstructionofalgebraicgeometriccodes 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 3, 页码: 260
Authors:  Di Changyan;  Du Hong;  Liu Zhuojun
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
boundarystabilizationoftimoshenkobeam 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 4, 页码: 376
Authors:  Yan Qingxu
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
resonanceandgeneralizednavierstokesequations 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 3, 页码: 250
Authors:  He Cheng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
squareandrhombuscentralconfigurations 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 1, 页码: 74
Authors:  Shi He;  Zou Fengmei
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
thespectralcompletionofaclassofoperatorpartialmatrices 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 4, 页码: 358
Authors:  Gao Mingchu;  Cui Jianlian;  Hou Jinchuan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
aclassofgeneralizedmultiprocessorschedulingproblems 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 4, 页码: 385
Authors:  Yang Xiaoquang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
theberryesseenboundandlilppcmstatistictestinguniformdistributiononsphereaboutdimensionandsamplesize 期刊论文
systemsscienceandmathematicalscience, 2000, 卷号: 13, 期号: 2, 页码: 136
Authors:  Liu Yixing;  Cheng Ping
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10